Chevalley-Jordan decomposition for a class of locally finite Lie algebras
Compositio Mathematica, Volume 33 (1976) no. 1, pp. 75-105.
@article{CM_1976__33_1_75_0,
     author = {Stewart, Ian},
     title = {Chevalley-Jordan decomposition for a class of locally finite {Lie} algebras},
     journal = {Compositio Mathematica},
     pages = {75--105},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {1},
     year = {1976},
     zbl = {0351.17013},
     mrnumber = {419542},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_1_75_0/}
}
TY  - JOUR
AU  - Stewart, Ian
TI  - Chevalley-Jordan decomposition for a class of locally finite Lie algebras
JO  - Compositio Mathematica
PY  - 1976
DA  - 1976///
SP  - 75
EP  - 105
VL  - 33
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1976__33_1_75_0/
UR  - https://zbmath.org/?q=an%3A0351.17013
UR  - https://www.ams.org/mathscinet-getitem?mr=419542
LA  - en
ID  - CM_1976__33_1_75_0
ER  - 
%0 Journal Article
%A Stewart, Ian
%T Chevalley-Jordan decomposition for a class of locally finite Lie algebras
%J Compositio Mathematica
%D 1976
%P 75-105
%V 33
%N 1
%I Noordhoff International Publishing
%G en
%F CM_1976__33_1_75_0
Stewart, Ian. Chevalley-Jordan decomposition for a class of locally finite Lie algebras. Compositio Mathematica, Volume 33 (1976) no. 1, pp. 75-105. http://www.numdam.org/item/CM_1976__33_1_75_0/

[1] R.K. Amayo and I.N. Stewart Infinite-dimensional Lie algebras. Noordhoff International, Leyden 1974. | MR | Zbl

[2] D.W. Barnes: The Frattini argument for Lie algebras. Math. Z. 133 (1973) 277-283. | MR | Zbl

[3] H. Freudenthal and H. De Vries: Linear Lie groups. Academic Press, New York and London 1969. | MR | Zbl

[4] A.D. Gardiner, B. Hartley, and M.J. Tomkinson: Saturated formations and Sylow structure in locally finite groups. J. Algebra 17 (1971) 177-211. | MR | Zbl

[5] B. Hartley: Locally nilpotent ideals of a Lie algebra. Proc. Cambridge Philos. Soc. 63 (1967) 257-272. | MR | Zbl

[6] J.E. Humphreys: Introduction to Lie algebras and representation theory. Graduate texts in mathematics 9, Springer, Berlin 1972. | MR | Zbl

[7] N. Jacobson: Lie algebras. Interscience, New York 1962. | MR | Zbl

[8] A.G. Kuroš: Theory of groups, vol. 2. Translated by K. A. Hirsch, Chelsea, New York 1956. | MR

[9] A.I. Mal'Cev: Solvable Lie algebras. Izv. Akad. Nauk SSSR 9 (1945) 329-352, translated in Amer. Math. Soc. Translations Ser. 1 vol. 9, Lie groups, 1962, 229-262. | MR

[10] W.R. Scott: Group theory, Prentice-Hall. Englewood Cliffs, N.J. 1964. | MR | Zbl

[11] I.N. Stewart: Structure theorems for a class of locally finite Lie algebras. Proc. London Math. Soc. (3) 24 (1972) 79-100. | MR | Zbl

[12] I.N. Stewart: Levi factors of infinite-dimensional Lie algebras. J. London Math. Soc. (2) 5 (1972) 488. | MR | Zbl

[13] I.N. Stewart Conjugacy theorems for a class of locally finite Lie algebras. Compositio Math. 30 (1975) 181-210. | Numdam | MR | Zbl

[14] I.N. Stewart The structure of certain infinite-dimensional Lie algebras. Proc. 3rd International Colloquium on group-theoretical methods in physics, Marseille 1974, University of Nijmegen 1975.

[15] I.N. Stewart: Infinite-dimensional Lie algebras in the spirit of infinite group theory. Compositio Math. 22 (1970) 313-331. | Numdam | MR | Zbl

[16] I.N. Stewart: Lie algebras. Lecture notes in mathematics 127, Springer, Berlin 1969. | Zbl

[17] E.L. Stitzinger: Theorems on Cartan subalgebras like some on Carter subgroups. Trans. Amer. Math. Soc. 159 (1971) 307-315. | MR | Zbl

[18] S.E. Stonehewer: Abnormal subgroups of a class of periodic locally soluble groups. Proc. London Math. Soc. (3) 14 (1964) 520-536. | MR | Zbl

[19] M.J. Tomkinson: Formations of locally soluble FC-groups. Proc. London Math. Soc. (3) 19 (1969) 675-708. | MR | Zbl

[20] D.J. Winter: Abstract Lie algebras. M.I.T. Press, Cambridge Massachusetts 1972. | MR | Zbl